# SDR 9809381233

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46640
- System (JASC): 5241 · Galley Doors
- Part: Door
- Condition: Air Leak
- Location: Galley
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, DOOR 2R WAS LEAKING WITH A GAP VISIBLE AT TOP OF DOOR.  FLIGHT RETURNED TO MSP WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND DOOR PARTIALLY OPEN.  CYCLED DOOR CLOSED AND RETURNED AIRCRAFT TO SERVICE.
